`a`
The Journal of Geometric Mechanics (JGM)
 

Volume 6,Number 3,     September 2014

1

Warped Poisson brackets on warped products    Pages : 279 - 296

Yacine Aït Amrane,  Rafik Nasri and Ahmed Zeglaoui

 Abstract       References       Full Text      Related Articles

2

Reduction of cluster iteration maps    Pages : 297 - 318

Inês Cruz and M. Esmeralda Sousa-Dias

 Abstract       References       Full Text      Related Articles

3

Discriminantly separable polynomials and quad-equations    Pages : 319 - 333

Vladimir Dragović and Katarina Kukić

 Abstract       References       Full Text      Related Articles

4

Right-invariant Sobolev metrics of fractional order on the diffeomorphism group of the circle    Pages : 335 - 372

Joachim Escher and Boris Kolev

 Abstract       References       Full Text      Related Articles

5

Stability of Hamiltonian relative equilibria in symmetric magnetically confined rigid bodies    Pages : 373 - 415

Lyudmila Grigoryeva,  Juan-Pablo Ortega and Stanislav S. Zub

 Abstract       References       Full Text      Related Articles

6

Poisson structures for two nonholonomic systems with partially reduced symmetries    Pages : 417 - 440

Andrey Tsiganov

 Abstract       References       Full Text      Related Articles